Zopiclone Worsened My Hyperacusis

Discussion in 'Support' started by David Vance, Jun 1, 2020.

    1. David Vance

      David Vance Member

      Tinnitus Since:
      Jan 2018
      Cause of Tinnitus:
      Chemotherapy, imbalances with the body.
      I had to take Zopiclone for the last couple of weeks but have stopped now. I feel it has caused my hyperacusis to spike. Anyone else have had this problem? If you did, how did you get back to baseline?

      I am also taking Gabapentin, Trazodone Controlled. Which helps.

      Ativan sparingly but thinking of switching to Clonazepam as I think it helps hyperacusis better.

      Thanks! This sucks!
       
      • Hug Hug x 1
    2. Tavia R

      Tavia R Member

      Location:
      Utah
      Tinnitus Since:
      Born with condition
      Cause of Tinnitus:
      Born with condition-recently diagnosed/treated for migraines
      Do you feel that the reason medications have such a heavy hand in your hyperacusis is because the origins of your disorder is from chemo and not acoustic trauma? Just a thought, the amitriptyline just screwed you over too. I'm just saying it's possible you could be very sensitive to meds - not crazy. I would be feeling crazy, I think I would be convinced it was all in my head at this point so props to you for keeping level minded enough to recognize what's making you worse.
       
      • Winner Winner x 1
    3. Juan

      Juan Member

      Tinnitus Since:
      08/2014
      Cause of Tinnitus:
      Several causes
      There is no specific medication for hyperacusis.
       
    4. Horrorpopz

      Horrorpopz Member

      Location:
      Brazil
      Tinnitus Since:
      2019
      Cause of Tinnitus:
      Noise exposure/meds/who knows?
      I took nortriptyline once five days ago, my H and T got heavily spiked and still is LOL, im not taking meds again
       
    5. AUTHOR
      AUTHOR
      David Vance

      David Vance Member

      Tinnitus Since:
      Jan 2018
      Cause of Tinnitus:
      Chemotherapy, imbalances with the body.
      I think it's from both acoustic trauma and medications. I was in music for many of years, and blasted music in my ears throughout having chemo too, using headphones. My plan is to taper the medications I am on now, and go onto Cannabis for pain. Hopefully the tapering will make a difference. I do get spikes from meds, so is hoping!

      Are you fully off the Amitriptyline now?
       
    6. DebInAustralia
      No Mood

      DebInAustralia Member Benefactor Advocate

      Location:
      Geelong, Victoria
      Tinnitus Since:
      30/12/13
      Or consider LDN?
       
    7. Tavia R

      Tavia R Member

      Location:
      Utah
      Tinnitus Since:
      Born with condition
      Cause of Tinnitus:
      Born with condition-recently diagnosed/treated for migraines
      Yes I am and I am all the better for it! Satan himself made that crap, I wouldn't recommend it for anyone. I remember you said you were taking it for your trigeminal neuralgia through, I hope you were able to find another medication that was able to alleviate that, you know, without screwing you over completely in terms of your hyperacusis.

      Let me know about the cannabis though, I'm currently trying to get a medical cannabis licence but I'm in Utah. I'm worried that it's going to be particularly hard to get a licence here. If it works for you I'll know to go down guns blazing and fight for it, but if it doesn't then it won't be worth it then I guess.

      Good luck.
       
    8. Baguette
      Angry

      Baguette Member

      Location:
      France
      Tinnitus Since:
      10/2006
      Cause of Tinnitus:
      Concert (2006) Outboard (2019) Headphone (2020)
      I did take Zoplicone for 30 days, it's a strong drugs (put me down quickly).
      I did not notice any increase of my H, T during this period.
      Do not overthink about it, maybe your H will settle down but do not stop cold turkey, you need to taper.
       

Share This Page

Loading...